# SDR SIMA20011672

- Difficulty date: June 16, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4623 - CREW ABORTED TAKEOFF DUE TO CONFIGURE WARNING LIGHT ILLUMINATING.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  GROUND ENGINE RUN WAS COMPLIED WITH AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
